Results 1 to 5 of 5
Like Tree4Likes
  • 1 Post By dsac6060
  • 1 Post By Robert_325
  • 1 Post By DamnataAnimus
  • 1 Post By waytoolong
Reallyneed2stop
  1. #1
    waytoolong is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default Reallyneed2stop

    Hi, This is really hard for me, but I really need to do it. I have severe spine and disc issues and have been taking Hydrocodone 10/325 off and on for over 3 years and regularily for about 6-8 months. I have had the occasional percocet tossed in there as well. When I realized I was going through 120 pills in less then 3 weeks I had a problem and needed to stop. I have not had anything for 3 days and am absolutely misserable. I am shaking, severe restless leg/cramps, diarhea, and insomniia. I still have major back issues and have an appointment coming up and really do not want more narcotics, but also don't want the pain. I am so misserable right now between the pain and the withdrawal symptoms, I can barely pull myself off the couch. I keep telling myself I can get one more script and take them sparingly, but I'm sure I would still overuse them. I really want to be off of these and I am ready to do this. I never thought the side effects would be this horrible. .

  2. #2
    dsac6060 is offline Member
    Join Date
    Feb 2012
    Posts
    263

    Default

    Stay with it!!!!!!!! It its been 3 days then you are almost getting to that point where the worst is over. TRUST ME ive done it before. DO NOT GIVE IN, you are so close! Look up the "Thomas Recipe" online and it will give you some supplements to help you with the symptoms. These help extremely trust me ive used them. At first I thought it was bs but nope, they help subside some symptoms. Check it out, let me know how you are feeling
    waytoolong likes this.
    We CAN and WILL do this!!!!! Have faith and stay strong

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    waytoolong ....... Here is the Thomas Recipe. I agree totally this is the way you should go! Keep us posted. God bless.

    Thomas Recipe for opiate w/d
    ___________________________

    http://www.drugs.com/forum/featured-...wal-35169.html
    waytoolong likes this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  4. #4
    DamnataAnimus is offline Junior Member
    Join Date
    Feb 2012
    Location
    Adelaide, Australia
    Posts
    45

    Default

    I wish you luck! Just stay strong and it will be over soon.

    Regards
    waytoolong likes this.

  5. #5
    waytoolong is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default

    Day 4! I actually slept really good last night! Took some melatonin and a hot bath in lavander! Feel really great today! Thanks for the support and info on relieving the symtoms. Using the vitamins, eating bananas trying melatonin instead of the other sleep aids. I cant take benadryl as I am allergic to it!Haven't needed the imodium yet, but have it if needed!
    Robert_325 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22